Question: I have recently gone off the pill and my face has become so problematic. Any advice?

Dear Dr Maureen, I have recently gone off the pill and my face has become so problematic. Any advice?

Answer

Thank you so much for your enquiry. There are a few things that we can do for you to combat this problem. There are both topical applications as well as supplements you can take to normalize the skin again. The challenge is to give you the right products and supplements based on the severity of what is currently going on with your skin, which is very difficult to do if I haven’t actually seen your skin. Are you close to any of our Skin Renewal branches, so that I or one of our doctors can have a look at what is happening with your skin? In the short term you can start with something as simple as taking Lamelle’s Acnevelle capsules, using a good Probiotic (like ultraflora balance from Metagenics), wearing a good facial sunscreen and using a topical to control the existing breakouts, something like Lamelle’s Active Control.

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
RELATED QUESTIONS

Teenage skin

My name is Estelle and I am a 15year old teen. I'm really struggling with my facial skin,my face is…

Acne in my 40s

I have always struggled with oily and breakout skin since primary school but it has calmed down from my teens…

Question from Nickay Heyman

Hi there Doc I am a 28 year old Lady and I have a problem with dark spots left from…

Subscribe to our newsletter